Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleAlgebraic solutions of holomorphic foliations: An algorithmic approach
Author(s) S.C. Coutinho, L. Menasché Schechter
TypeArticle in Journal
AbstractWe present two algorithms that can be used to check whether a given holomorphic foliation of the projective plane has an algebraic solution, and discuss the performance of their implementations in the computer algebra system Singular.
KeywordsFoliation, Singularity, Algebraic solution
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717105001677
LanguageEnglish
JournalJournal of Symbolic Computation
Volume41
Number5
Pages603 - 618
Year2006
Edition0
Translation No
Refereed No
Webmaster